depuis le 05 février 2011 :
Visualisation(s): 24 (2 ULg)
Téléchargement(s): 38 (2 ULg)
print
Dinamérico P. POMBO Jr

ON SEPARATELY CONTINUOUS MAPPINGS

Article Open Access
: separately equicontinuous sets, equicontinuous sets, bilinear mappings, closed graph theorem

Abstract

A criterion for the equicontinuity of certain separately equicontinuous sets of mappings is obtained, and a few consequences of it are presented.

Pour citer cet article

Dinamérico P. POMBO Jr, «ON SEPARATELY CONTINUOUS MAPPINGS», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 69 - Année 2000, Numéro 1, 49 - 53 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=1671.

A propos de : Dinamérico P. POMBO Jr

Instituto de Matematica, Universidade Federal Fluminense,Rua Mario Santos Braga, s/n°, 24020-140 Niteroi, RJ, Brasil